Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diagnosed as Bi-polar, taking sizodan, experiencing hearing sounds, severe stress. Does Sizodon causing these side effects?

I was diagnosed as Bi-polar. My age is 31 years, height 5 feet 3 inches and weight 78 kg. I have been prescribed Sizodon 1 MG 1 tablet daily. I am gaining weight significantly and also previously I had no pschiznphrenic episode off late I started experiencing hearing sounds and severe stress on mind. Does Sizodon causes all these side effects? Is sizodon a right treatment for me
Asked On : Sun, 10 Mar 2013
Answers:  2 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hi there, thanks for asking. Sizodone can help for decreasing the sounds you are hearing sometimes. You are true about the side effect since it changes the metabolism and causes weight gain. The best way to deal with this issue is to have more physical activity. You may also change your diet a little. The dose that you mentioned is very low, however and has the minimal side effect. You can ask your doctor to add some medication which does not change your weight, like the medications from the class of new antiepileptics. Then your mood will be better under control. wish you the best health.
Answered: Sun, 10 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Hemanth Kumar B G's  Response
hi, need few more datils of your condition for proper management, like are you having only manic episodes or is it both manic and depressive, and how many episodes have you had till now. Sizodine could be used for the Bipolar disorder , however mood stabilizining drugs are the drugs of choice.
Answered: Sun, 10 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor